# SDR AALA202404083434

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 32,890 hours, 14,080 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFCRAFT WAS NOT GROUNDED:V AFT LEFT HAND LAVATORY DOOR STICK WHEN OPENING AND CLOSING. CLEANED AND LUBED DOOR TRACK. PER CMM 25-40-64.
